Alert archive / New York / Wind Advisories in 2019
Wind Advisory 4, NWS Buffalo, NY
NWS Buffalo, NY issued this wind advisory at Feb 12, 2019, 3:38 AM EST for 8 counties in New York. It took effect at Feb 12, 2019, 5:13 PM EST. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Feb 12, 2019, 3:38 AM EST (08:38 UTC)
- In effect from
- Feb 12, 2019, 5:13 PM EST
- Expired
- Feb 13, 2019, 8:16 PM EST
- In force
- 27 hr
- Issued by
- NWS Buffalo, NY
Counties Cattaraugus County, NY, Chautauqua County, NY, Erie County, NY, Genesee County, NY, Monroe County, NY, Niagara County, NY, Orleans County, NY, Wyoming County, NY
The radar
The Buffalo radar (KBUF), 25 km from the middle of the area, began a volume at 08:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 8.6 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 859 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 124 m²/s²
- 0-3 km storm-relative helicity
- 287 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
395 WWUS71 KBUF 120838 NPWBUF URGENT - WEATHER MESSAGE National Weather Service Buffalo NY 338 AM EST Tue Feb 12 2019 NYZ001>003-010>012-019-020-085-121645- /O.NEW.KBUF.WI.Y.0004.190213T0600Z-190214T0300Z/ Niagara-Orleans-Monroe-Northern Erie-Genesee-Wyoming-Chautauqua- Cattaraugus-Southern Erie- Including the cities of Niagara Falls, Medina, Rochester, Buffalo, Batavia, Warsaw, Jamestown, Olean, Orchard Park, and Springville 338 AM EST Tue Feb 12 2019 ...WIND ADVISORY IN EFFECT FROM 1 AM TO 10 PM EST WEDNESDAY... The National Weather Service in Buffalo has issued a Wind Advisory, which is in effect from 1 AM to 10 PM EST Wednesday. * LOCATIONS...Niagara, Orleans, Monroe, Erie, Genesee, Wyoming, Chautauqua, and Cattaraugus counties. * TIMING...From overnight tonight through late Wednesday evening. * WINDS...Southwest 20 to 30 mph with gusts up to 50 mph. * IMPACTS...Winds of this magnitude may bring down a few tree limbs and result in isolated power outages. Travel in high profile vehicles will be difficult at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Strong wind gusts of up to 57 mph will make driving difficult and could result in minor property damage. Home owners should secure personal property. && $$
7 follow-up statements
316 WWUS71 KBUF 121636 NPWBUF URGENT - WEATHER MESSAGE National Weather Service Buffalo NY 1136 AM EST Tue Feb 12 2019 NYZ001>003-010>012-019-020-085-130045- /O.CON.KBUF.WI.Y.0004.190213T0600Z-190214T0300Z/ Niagara-Orleans-Monroe-Northern Erie-Genesee-Wyoming-Chautauqua- Cattaraugus-Southern Erie- Including the cities of Niagara Falls, Medina, Rochester, Buffalo, Batavia, Warsaw, Jamestown, Olean, Orchard Park, and Springville 1136 AM EST Tue Feb 12 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 PM EST WEDNESDAY... * LOCATIONS...Niagara, Orleans, Monroe, Erie, Genesee, Wyoming, Chautauqua, and Cattaraugus counties. * TIMING...From overnight tonight through late Wednesday evening. * WINDS...Southwest 20 to 30 mph with gusts up to 50 mph. * IMPACTS...Winds of this magnitude may bring down a few tree limbs and result in isolated power outages. Travel in high profile vehicles will be difficult at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Strong wind gusts of up to 57 mph will make driving difficult and could result in minor property damage. Home owners should secure personal property. && $$ TMA
113 WWUS71 KBUF 122213 NPWBUF URGENT - WEATHER MESSAGE National Weather Service Buffalo NY 513 PM EST Tue Feb 12 2019 NYZ019-085-130700- /O.EXT.KBUF.WI.Y.0004.190212T2213Z-190214T0300Z/ Chautauqua-Southern Erie- Including the cities of Jamestown, Orchard Park, and Springville 513 PM EST Tue Feb 12 2019 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM EST WEDNESDAY... * LOCATIONS...Chautauqua and Southern Erie counties. * TIMING...Through late Wednesday evening. * WINDS...South to southwest 25 to 35 mph with gusts up to 50 mph. * IMPACTS...Winds of this magnitude may bring down a few tree limbs and result in isolated power outages. Travel in high profile vehicles will be difficult at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Strong wind gusts of up to 57 mph will make driving difficult and could result in minor property damage. Home owners should secure personal property. && $$ NYZ001>003-010>012-020-130700- /O.CON.KBUF.WI.Y.0004.190213T0600Z-190214T0300Z/ Niagara-Orleans-Monroe-Northern Erie-Genesee-Wyoming-Cattaraugus- Including the cities of Niagara Falls, Medina, Rochester, Buffalo, Batavia, Warsaw, and Olean 513 PM EST Tue Feb 12 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 PM EST WEDNESDAY... * LOCATIONS...Niagara, Orleans, Monroe, Northern Erie, Genesee, Wyoming, and Cattaraugus counties. * TIMING...From overnight tonight through late Wednesday evening. * WINDS...West 25 to 35 mph with gusts up to 50 mph. * IMPACTS...Winds of this magnitude may bring down a few tree limbs and result in isolated power outages. Travel in high profile vehicles will be difficult at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Strong wind gusts of up to 57 mph will make driving difficult and could result in minor property damage. Home owners should secure personal property. && $$
433 WWUS71 KBUF 130240 NPWBUF URGENT - WEATHER MESSAGE National Weather Service Buffalo NY 940 PM EST Tue Feb 12 2019 NYZ001>003-010>012-020-131045- /O.CON.KBUF.WI.Y.0004.190213T0600Z-190214T0300Z/ Niagara-Orleans-Monroe-Northern Erie-Genesee-Wyoming-Cattaraugus- Including the cities of Niagara Falls, Medina, Rochester, Buffalo, Batavia, Warsaw, and Olean 940 PM EST Tue Feb 12 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 PM EST WEDNESDAY... * LOCATIONS...Niagara, Orleans, Monroe, Northern Erie, Genesee, Wyoming, and Cattaraugus counties. * TIMING...From overnight tonight through late Wednesday evening. * WINDS...West 25 to 35 mph with gusts up to 50 mph. * IMPACTS...Winds of this magnitude may bring down a few tree limbs and result in isolated power outages. Travel in high profile vehicles will be difficult at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Strong wind gusts of up to 57 mph will make driving difficult and could result in minor property damage. Home owners should secure personal property. && $$ NYZ019-085-131045- /O.CON.KBUF.WI.Y.0004.000000T0000Z-190214T0300Z/ Chautauqua-Southern Erie- Including the cities of Jamestown, Orchard Park, and Springville 940 PM EST Tue Feb 12 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST WEDNESDAY... * LOCATIONS...Chautauqua and Southern Erie counties. * TIMING...Through late Wednesday evening. * WINDS...West 25 to 35 mph with gusts up to 50 mph. * IMPACTS...Winds of this magnitude may bring down a few tree limbs and result in isolated power outages. Travel in high profile vehicles will be difficult at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Strong wind gusts of up to 57 mph will make driving difficult and could result in minor property damage. Home owners should secure personal property. && $$
314 WWUS71 KBUF 130838 NPWBUF URGENT - WEATHER MESSAGE National Weather Service Buffalo NY 338 AM EST Wed Feb 13 2019 NYZ001>003-010>012-019-020-085-131645- /O.CON.KBUF.WI.Y.0004.000000T0000Z-190214T0300Z/ Niagara-Orleans-Monroe-Northern Erie-Genesee-Wyoming-Chautauqua- Cattaraugus-Southern Erie- Including the cities of Niagara Falls, Medina, Rochester, Buffalo, Batavia, Warsaw, Jamestown, Olean, Orchard Park, and Springville 338 AM EST Wed Feb 13 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * LOCATIONS...Niagara, Orleans, Monroe, Erie, Genesee, Wyoming, Chautauqua, and Cattaraugus counties. * TIMING...Through late this evening. * WINDS...West 25 to 35 mph with gusts up to 50 mph. * IMPACTS...Winds of this magnitude may bring down a few tree limbs and result in isolated power outages. Travel in high profile vehicles will be difficult at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Strong wind gusts of up to 57 mph will make driving difficult and could result in minor property damage. Home owners should secure personal property. && $$ Hitchcock/JJR
923 WWUS71 KBUF 131615 NPWBUF URGENT - WEATHER MESSAGE National Weather Service Buffalo NY 1115 AM EST Wed Feb 13 2019 NYZ001>003-010>012-019-020-085-140015- /O.CON.KBUF.WI.Y.0004.000000T0000Z-190214T0300Z/ Niagara-Orleans-Monroe-Northern Erie-Genesee-Wyoming-Chautauqua- Cattaraugus-Southern Erie- Including the cities of Niagara Falls, Medina, Rochester, Buffalo, Batavia, Warsaw, Jamestown, Olean, Orchard Park, and Springville 1115 AM EST Wed Feb 13 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * LOCATIONS...Niagara, Orleans, Monroe, Erie, Genesee, Wyoming, Chautauqua, and Cattaraugus counties. * TIMING...Through late this evening. * WINDS...West 25 to 35 mph with gusts up to 50 mph. * IMPACTS...Winds of this magnitude may bring down a few tree limbs and result in isolated power outages. Travel in high profile vehicles will be difficult at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Strong wind gusts of up to 57 mph will make driving difficult and could result in minor property damage. Home owners should secure personal property. && $$
703 WWUS71 KBUF 132043 NPWBUF URGENT - WEATHER MESSAGE National Weather Service Buffalo NY 343 PM EST Wed Feb 13 2019 NYZ001>003-010>012-019-020-085-140300- /O.CON.KBUF.WI.Y.0004.000000T0000Z-190214T0300Z/ Niagara-Orleans-Monroe-Northern Erie-Genesee-Wyoming-Chautauqua- Cattaraugus-Southern Erie- Including the cities of Niagara Falls, Medina, Rochester, Buffalo, Batavia, Warsaw, Jamestown, Olean, Orchard Park, and Springville 343 PM EST Wed Feb 13 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * LOCATIONS...Niagara, Orleans, Monroe, Erie, Genesee, Wyoming, Chautauqua, and Cattaraugus counties. * TIMING...Through late this evening. * WINDS...West 20 to 30 mph with gusts up to 50 mph. * IMPACTS...Winds of this magnitude may bring down a few tree limbs and result in isolated power outages. Travel in high profile vehicles will be difficult at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Strong wind gusts of up to 57 mph will make driving difficult and could result in minor property damage. Home owners should secure personal property. && $$
703 WWUS71 KBUF 140116 NPWBUF URGENT - WEATHER MESSAGE National Weather Service Buffalo NY 816 PM EST Wed Feb 13 2019 NYZ001>003-010>012-019-020-085-140230- /O.CAN.KBUF.WI.Y.0004.000000T0000Z-190214T0300Z/ Niagara-Orleans-Monroe-Northern Erie-Genesee-Wyoming-Chautauqua- Cattaraugus-Southern Erie- Including the cities of Niagara Falls, Medina, Rochester, Buffalo, Batavia, Warsaw, Jamestown, Olean, Orchard Park, and Springville 816 PM EST Wed Feb 13 2019 ...WIND ADVISORY IS CANCELLED... The National Weather Service in Buffalo has cancelled the Wind Advisory. Winds have diminished below wind advisory criteria and will continue to diminish overnight. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this wind advisory went out at Feb 12, 12:52 AM EST, 2 hours 46 minutes earlier.
Area forecast discussion, Feb 12, 12:52 AM EST, 2 hours 46 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
1252 AM EST Tue Feb 12 2019
.SYNOPSIS...
A storm system will move through the Great Lakes region today and
tomorrow. This system will bring snow that will turn to a wintry mix
before changing to all rain through tonight, then back to all snow
late tonight and Wednesday, which will also be raw with a gusty
westerly wind. Significant snow accumulation is expected east of
Lake Ontario through Wednesday night.
&&
.NEAR TERM /THROUGH TODAY/...
Regional radars display the leading edge of snowfall just to the
south of the PA state line this early morning, and this snow will
slowly edge northward across southern NYS and up towards Buffalo and
Rochester around daybreak.
Tuesday...Expect the warm air to surge northward within a warm
conveyor belt associated with typical cyclogenesis. The
intensifying TROWAL should head over the Genesee Valley and Finger
Lakes region during the day. With a warm nosed atmospheric profile,
snow should fairly quickly change over to sleet, possibly some
freezing rain, and then rain over the SW corner of NY early, then
head NE to the Niagara Frontier and at least the Upper Genesee
Valley by noon. Areas roughly north of the Thruway from about
Batavia east, may see a period of heavy wet snow (~1-4 hours -
longer to the east) with snow rates of about an inch/hr (fairly
impressive considering the moisture content), before any changeover
to primarily sleet, by or in the afternoon which should then limit
further accumulations. This type of snow should stick to just about
everything. Compaction from sleet and earlier heavy snow should
limit overall accumulations during the day to only an inch or snow
to the SW to 4-8" NE of the Finger Lakes. Areas east of Lake Ontario
should see snow develop during the morning and become heavy in the
afternoon. Warm air aloft probably will not make it here until
later in the evening.
With this in mind, have kept accumulations rather low south of the
Thruway, with notably higher amounts toward the NE into the lower
Genesee Valley and east. This results in a tighter snowfall
gradient than earlier forecast, with less overall snow over Western
NY, but with similar or slightly higher snow to the central portion
of the state during the day.
The other concern will be with winds in a downslope SE flow during
Tuesday. This will be most noticeable in typical locations near and
along the Thruway/below the Chautauqua ridge extending NE to
portions of the Southtowns. Some areas may see gusts to 45 mph,
most noticeable on the back end of the warm conveyor belt where
there may be a subtle break/decrease in precipitation.
&&
.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
998 mb surface low moving through southwest Ontario Tuesday
evening will continue to deepen to about 991 mb as it moves just
north of Lake Ontario through Tuesday night. The track of the
low will continue to pull a surface warm front through the area,
with the front likely making it as far north as Lake Ontario by
about midnight Tuesday night. Milder air being drawn northward
with the warm front will continue to change wintry precipitation
to rain as far north as the south shore of Lake Ontario during
Tuesday evening. The low north of Lake Ontario will weaken as a
secondary low moving into New England becomes the primary low,
forcing colder air to wrap into the area. This will change any
rain or mixed precipitation back over to snow before Wednesday
morning.
Colder air will continue to deepen across the area during the
day Wednesday, as 850 mb temperatures drop to near -15C. This
will result in lake enhanced and upslope snows east of Lake
Erie, and likely more pronounced off Lake Ontario where lake
waters remain open. Pressure rises and strong cold air advection
will bring increasing westerly winds to the entire area.
Momentum transfer profiles suggesting wind gusts of 35 to 45 mph
with some gusts downwind of Lake Erie as high as 50 to 55 mph.
Winds of this magnitude will certainly cause considerable
blowing and drifting snow. Cold air advection will cause
temperatures to steadily fall through the day with wind chill
values in the single digits and mid teens.
By late in the day Wednesday, the snows will settle into more
of a west northwest flow lake effect regime. Ice coverage on
Lake Erie will limit accumulations, but still could see local
accumulations of a few inches across the Chautauqua Ridge and
Boston Hills. The Lake Ontario lake snows should be more
impressive with additional amounts near a foot highly probable
on the Tug Hill. Wind speeds will drop off but still strong
enough to produce areas of blowing snow.
A surface ridge of high pressure passing across the region Thursday
will help wind down the lake snows before another system from the
Western Great Lakes brings potential for precipitation in the
area by Thursday night.
During Thursday night a surface low will make its way farther
northeastward into the Upper Midwest. Continued broad warm air
advection well out ahead of this system will support some
additional snow showers or mixed precipitation across our
region.
&&
.LONG TERM /FRIDAY THROUGH MONDAY/...
Wow...what a difference 24 hours makes. Confidence in this portion
of the forecast period has taken a noticeable hit as the various
medium range ensembles and operational models have totally fallen
out of alignment...not only with each other but within the same
model from just one day ago. This will result in broadbrush pops in
the package and little specificity in this particular discussion.
All of the blame can be placed on the amount of phasing the southern
stream energy will have with the northern branch. This has been an
issue for the past few weeks and obviously will continue to be so.
That being said...lets try to key on the higher confidence portions
of the package...like temperature trends and general degree of
storminess. To start this forecast period...a storm system will
cross the Lower Great Lakes region. While confidence is relatively
low in the strength and speed of the system...it can be laid out
that we will be somewhat mild on Friday ahead of the passing system.
Temperatures should climb into the 40s for all but the North
Country. We will have widespread precipitation on Friday...most
likely a mix that will change to rain.
As the system pushes to our east Friday night...the precipitation
should taper off from west to east while changing back to snow.
Significant accumulations are not expected.
Then as we progress through the weekend...temperatures will trend a
little lower each day as an open trough will hold a position over
eastern Canada. Again...specifics on pops will have to defer to more
broadbrush slgt and low chc pops for snow showers...but at least
there are no MAJOR storms being suggested by any of the mainstream
guidance packages. Given the recent performance of these tools
though...confidence is low to say the least.
&&
.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
For the 06Z TAFS snow will slowly spread northward across the region
over the next 3 to 9 hours, with flight conditions lowering to IFR.
Winds will become just gusty enough to preclude the mention of LLWS
in the TAFS, this as a 50 to 60 knot LLJ strengthens this morning
around 2-3K feet.
Warm air will spread northward changing snow to sleet and freezing
rain and eventually plain rain for the 4 TAF sites south of Lake
Ontario, while KART east of Lake Ontario will primarily have a
prolonged period of snow. A little mix precipe is possible here
during the evening hours.
An occluded front will cross the region tonight and change the
precipitation back to all snow. A west wind will increase in speed
with gusts nearing 40 knots late tonight across western TAF sites.
Outlook...
Wednesday...Areas of IFR with snow likely. Very windy.
Thursday...Mainly VFR.
Friday...Deteriorating to MVFR/IFR with rain, possibly starting as
snow or a wintry mix.
Saturday...Improving conditions with MVFR cigs to VFR.
&&
.MARINE...
Easterly winds will become southeasterly overnight as a slowly
deepening low approaches from the southwest. The close
proximity of the low (near Detroit) on Tuesday will result in
easterly gales over the west end of Lake Ontario and
southeasterly (offshore) winds over Lake Erie. Small Craft
Advisories are in effect for the southern shore of Lake
Ontario through Tuesday night. The system will then move
northeast into Southern Ontario Tuesday night, with west or
west- southwest flow and accompanying cold air returning back
across the region. This may then result in a period of westerly
gales for much of Wednesday.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Winter Weather Advisory until 10 PM EST this evening for
NYZ001-002-010>012-085.
Winter Storm Warning from 10 AM this morning to 10 PM EST
Wednesday for NYZ006>008.
Winter Weather Advisory until 4 AM EST Wednesday for
NYZ003>005-013-014.
Winter Weather Advisory until 10 PM EST this evening for
NYZ019>021.
MARINE...Gale Watch from late tonight through Wednesday evening for
LEZ040-041.
Gale Watch from Wednesday morning through late
Wednesday night for LOZ042>045-062>065.
Small Craft Advisory until 4 AM EST Wednesday for
LOZ042>044.
Gale Warning from 6 AM this morning to 1 AM EST Wednesday
for LOZ062-063.
&&
SYNOPSIS...Thomas
NEAR TERM...HSK/Thomas/Zaff
SHORT TERM...TMA
LONG TERM...RSH
AVIATION...Thomas
MARINE...ZaffHazardous weather outlook, Feb 11, 12:57 PM EST, 14 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 1257 PM EST Mon Feb 11 2019 NYZ019-121800- Chautauqua- 1257 PM EST Mon Feb 11 2019 ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 PM EST TUESDAY... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. In addition, a couple rounds of stronger winds with gusts to 50 mph will be possible, with the first of these coming Tuesday and the second later Tuesday night and Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ085-121800- Southern Erie- 1257 PM EST Mon Feb 11 2019 ...WINTER WEATHER ADVISORY IN EFFECT FROM 3 AM TO 10 PM EST TUESDAY... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. In addition, a couple rounds of stronger winds with gusts to 50 mph will be possible, with the first of these coming Tuesday and the second later Tuesday night and Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ020-021-121800- Cattaraugus-Allegany- 1257 PM EST Mon Feb 11 2019 ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 PM EST TUESDAY... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ001-002-010>012-121800- Niagara-Orleans-Northern Erie-Genesee-Wyoming- 1257 PM EST Mon Feb 11 2019 ...WINTER WEATHER ADVISORY IN EFFECT FROM 3 AM TO 10 PM EST TUESDAY... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. Stronger winds to 50 mph will be possible Wednesday...with areas of blowing snow. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ003>005-013-014-121800- Monroe-Wayne-Northern Cayuga-Livingston-Ontario- 1257 PM EST Mon Feb 11 2019 ...WINTER WEATHER ADVISORY IN EFFECT FROM 3 AM TUESDAY TO 4 AM EST WEDNESDAY... This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. Stronger winds to 50 mph will be possible Wednesday...with areas of blowing snow. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ006>008-121800- Oswego-Jefferson-Lewis- 1257 PM EST Mon Feb 11 2019 ...WINTER STORM WARNING IN EFFECT FROM 10 AM TUESDAY TO 10 PM EST WEDNESDAY... This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-LOZ030-121800- Upper Niagara River and Buffalo Harbor-Lower Niagara River- 1257 PM EST Mon Feb 11 2019 This Hazardous Weather Outlook is for portions of Lake Erie and Lake Ontario. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ040-041-121800- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- 1257 PM EST Mon Feb 11 2019 ...GALE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY EVENING... This Hazardous Weather Outlook is for portions of Lake Erie. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LOZ042>045-064-065-121800- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River-Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- 1257 PM EST Mon Feb 11 2019 ...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE WEDNESDAY NIGHT... This Hazardous Weather Outlook is for portions of Lake Ontario. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LOZ062-063-121800- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- 1257 PM EST Mon Feb 11 2019 ...GALE WARNING IN EFFECT FROM 6 AM TO 10 PM EST TUESDAY... ...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE WEDNESDAY NIGHT... This Hazardous Weather Outlook is for portions of Lake Ontario. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. Gale Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf SLZ022-024-121800- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 1257 PM EST Mon Feb 11 2019 This Hazardous Weather Outlook is for the New York waters of the Saint Lawrence River. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 12, 3:37 AM EST | Lakeshore Flood Advisory | BUF | Chautauqua, Erie | 31 hr |
Nearby
Wind Advisories in New York, 2019Every wind advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.